Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 129, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 30, 2016, 12:41 PM CDT for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at May 2, 2016, 4:00 PM CDT. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 12:41 PM CDT (17:41 UTC)
- In effect from
- May 2, 2016, 4:00 PM CDT
- Expired
- May 5, 2016, 1:00 AM CDT
- In force
- 57 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
301
WGUS43 KIND 301741
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
141 PM EDT SAT APR 30 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Wabash River...
.Additional lowland river flooding will develop during the early days
of May in southern Indiana. Flooding will not be as extensive or as
high as flood waters seen during the middle of April. Flooding will
persist from a few days to a week in southwest Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC121-165-167-010541-
/O.NEW.KIND.FL.W.0128.160502T1600Z-160505T0000Z/
/MTZI3.1.ER.160502T1600Z.160503T1200Z.160504T1200Z.NO/
141 PM EDT SAT APR 30 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* from Monday afternoon to Wednesday evening.
* At 12:45 PM Saturday the stage was 8.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday early afternoon and
continue to rise to near 14.8 feet by Tuesday morning. The river
will fall below flood stage by Wednesday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-010540-
/O.NEW.KIND.FL.W.0129.160502T2100Z-160505T0600Z/
/HUFI3.1.ER.160502T2100Z.160503T1800Z.160504T1800Z.NO/
141 PM EDT SAT APR 30 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Terre Haute.
* from Monday afternoon to late Wednesday night.
* At 1:00 PM Saturday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 14.7 feet by Tuesday early afternoon. The river
will fall below flood stage by Wednesday early afternoon.
* At 15.0 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
LEE2 follow-up statements
825
WGUS83 KIND 301742
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT SAT APR 30 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
Muscatatuck River...Wabash River...White River...
.Additional lowland river flooding will develop during the early days
of May in southern Indiana. Flooding will not be as extensive or as
high as flood waters seen during the middle of April. Flooding will
persist from a few days to a week in southwest Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-011742-
/O.CON.KIND.FL.W.0120.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.160501T1200Z.000000T0000Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5
feet tomorrow morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-055-083-011741-
/O.EXT.KIND.FL.W.0121.160502T2000Z-160505T1800Z/
/ELLI3.1.ER.160502T2000Z.160504T0000Z.160505T0600Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The White River at Elliston.
* from Monday afternoon to Thursday afternoon.
* At 8:00 AM Saturday the stage was 16.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 19.1 feet by Tuesday evening. The river will fall
below flood stage by early Thursday morning.
* At 20.0 feet...River Road north of CR 150 W in Greene County is
flooded. Low agricultural fields flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-011741-
/O.EXT.KIND.FL.W.0122.160430T2145Z-160507T0430Z/
/FREI3.1.ER.160430T2145Z.160505T0000Z.160506T1630Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The White River at Edwardsport.
* from this afternoon to Saturday May 07.
* At 7:00 AM Saturday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 15.9 feet by tomorrow morning. The river
will fall below flood stage by Friday early afternoon.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-011741-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160508T2125Z/
/PTRI3.1.ER.160430T2000Z.160504T1200Z.160508T0925Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The White River at Petersburg.
* until Sunday May 08.
* At 12:30 PM Saturday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 18.8 feet by early Friday morning. The
river will fall below flood stage by Sunday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher
bottomlands. State Road 257 may begin to flood if Shoals gage
reading is over 17 feet. Private levees may be overtopped in many
cases.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-011741-
/O.EXT.KIND.FL.W.0124.000000T0000Z-160509T1720Z/
/HAZI3.1.ER.160501T0300Z.160505T1200Z.160509T0520Z.NO/
1242 PM CDT SAT APR 30 2016
The Flood Warning continues for
The White River at Hazleton.
* until Monday May 09.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.4
feet Thursday morning.
* At 19.0 feet...Flood waters cover the Hazleton softball field.
Pottsville Road is underwater and impassable.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
INC121-165-167-011741-
/O.CON.KIND.FL.W.0128.160502T1600Z-160505T0000Z/
/MTZI3.1.ER.160502T1600Z.160503T1200Z.160504T1200Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The Wabash River at Montezuma.
* from Monday afternoon to Wednesday evening.
* At 12:45 PM Saturday the stage was 8.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday early afternoon and
continue to rise to near 14.8 feet by Tuesday morning. The river
will fall below flood stage by Wednesday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-011741-
/O.CON.KIND.FL.W.0129.160502T2100Z-160505T0600Z/
/HUFI3.1.ER.160502T2100Z.160503T1800Z.160504T1800Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The Wabash River at Terre Haute.
* from Monday afternoon to late Wednesday night.
* At 1:00 PM Saturday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 14.7 feet by Tuesday early afternoon. The river
will fall below flood stage by Wednesday early afternoon.
* At 15.0 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-011741-
/O.EXT.KIND.FL.W.0125.160502T0515Z-160507T0000Z/
/HUTI2.1.ER.160502T0515Z.160504T1800Z.160506T1200Z.NO/
1242 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Friday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.3
feet Wednesday early afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-011741-
/O.EXT.KIND.FL.W.0126.160502T1012Z-160506T2100Z/
/RVTI3.1.ER.160502T1012Z.160504T1200Z.160506T0900Z.NO/
142 PM EDT SAT APR 30 2016
The Flood Warning continues for
The Wabash River at Riverton.
* from Monday morning to Friday afternoon.
* At 1:00 PM Saturday the stage was 10.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 16.2 feet by Wednesday early afternoon. The river
will fall below flood stage by Friday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC047-059-185-193-INC051-083-129-011741-
/O.EXT.KIND.FL.W.0127.160502T2230Z-160509T1942Z/
/MCRI2.1.ER.160502T2230Z.160507T0000Z.160509T0742Z.NO/
1242 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Wabash River at Mount Carmel.
* from Monday evening to Monday May 09.
* At 11:45 AM Saturday the stage was 14.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 20.7 feet by early Saturday morning. The river
will fall below flood stage by early Monday morning.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins
to flood. Lowland flooding in progress. A few local river roads
are closed by high water.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$
LEE393
WGUS83 KIND 011550
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 AM EDT SUN MAY 1 2016
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Wabash River...White River...
.The Wabash River at Montezuma, Terre Haute, Hutsonville, Riverton,
and Mount Carmel, along with the White River at Elliston, are
expected to remain below flood stage. Therefore, the warnings have
been cancelled.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-055-083-011620-
/O.CAN.KIND.FL.W.0121.000000T0000Z-160505T1800Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016
The Flood Warning is cancelled for
The White River at Elliston.
* At 8:00 AM Sunday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 17.6 feet
Tuesday morning.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC121-165-167-011620-
/O.CAN.KIND.FL.W.0128.000000T0000Z-160505T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Wabash River at Montezuma.
* At 10:45 AM Sunday the stage was 10.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.0 feet
early Tuesday morning.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$
ILC023-033-INC153-167-011620-
/O.CAN.KIND.FL.W.0129.000000T0000Z-160505T0600Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 11:00 AM Sunday the stage was 9.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.0 feet
Tuesday morning.
&&
LAT...LON 3960 8741 3945 8747 3932 8763 3930 8757
3943 8740 3960 8736
$$
ILC033-101-INC083-153-011620-
/O.CAN.KIND.FL.W.0125.000000T0000Z-160507T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Wabash River at Hutsonville Legacy Power Plant Site.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 15.6 feet tomorrow evening.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-011620-
/O.CAN.KIND.FL.W.0126.000000T0000Z-160506T2100Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1150 AM EDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Wabash River at Riverton.
* At 11:00 AM Sunday the stage was 11.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.6 feet
early Tuesday morning.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC047-059-185-193-INC051-083-129-011620-
/O.CAN.KIND.FL.W.0127.000000T0000Z-160509T1942Z/
/MCRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Wabash River at Mount Carmel.
* At 9:45 AM Sunday the stage was 15.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 17.7 feet
Wednesday morning.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$
LEEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 30, 11:45 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 30, 11:45 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1245 PM EDT SAT APR 30 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 358 AM EDT SAT APR 30 2016 LOW PRESSURE OVER SOUTHEAST KANSAS WILL MOVE TO WEST CENTRAL ILLINOIS BY THIS EVENING AND ACROSS NORTHERN CENTRAL INDIANA TONIGHT AND ACROSS NORTHERN OHIO SUNDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS NORTHERN INDIANA LATE SUNDAY. A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS OUR REGION MONDAY AND TUESDAY. HOWEVER MODELS MOVE A CLOSED UPPER LOW INTO THE GREAT LAKES AFTER THE MIDDLE OF NEXT WEEK. && .NEAR TERM /TODAY AND TONIGHT/... ISSUED AT 948 AM EDT SAT APR 30 2016 ADDED THUNDERSTORMS OVERNIGHT AS STEEPENING LAPSE RATES SHOULD BRING MORE INSTABILITY TO CENTRAL INDIANA PER MIXED LAYER CAPE PROGS. PREVIOUS DISCUSSION FOLLOWS... ISSUED AT 358 AM EDT SAT APR 30 2016 SHOWERS WERE BEGINNING TO SPREAD INTO PORTIONS OF SOUTHERN INDIANA AS WELL AS THE LOWER OHIO VALLEY AND MIDDLE MISSISSIPPI VALLEY. ALL MODELS SHOW A RAPID INCREASE OF RAIN SHOWERS NORTHEAST ACROSS CENTRAL INDIANA BY MID MORNING. RAPID REFRESH INDICATES NUMEROUS RAIN SHOWERS MID MORNING TO EARLY AFTERNOON AND THEN PRECIPITATION MAY DIMINISH SOME THIS AFTERNOON ACROSS SOUTHERN AND CENTRAL SECTIONS. MODELS MOVE A WARM FRONT INTO SOUTHERN PORTIONS OF CENTRAL INDIANA BY LATE AFTERNOON AND THEN STALL IT OVER NORTH CENTRAL SECTIONS LATER TONIGHT AS THE LOW PRESSURE SYSTEM MOVES OUR WAY. SPC INDICATES A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF A SULLIVAN TO SEYMOUR LINE WHICH WOULD BE LATE THIS AFTERNOON AND EARLY TONIGHT. SOUNDINGS INDICATE PRETTY GOOD LOW LEVEL SHEAR...BUT INSTABILITY IS ONLY MARGINAL EXCEPT FOR THE FAR SOUTH WHERE MU CAPES OF 500 TO 1000 J/KG WILL BE POSSIBLE LATE TODAY. CONCERNING TEMPERATURES HIGHS WILL RANGE FROM THE MIDDLE AND UPPER 50S OVER NORTHEAST SECTIONS TO AROUND 70 FAR SOUTHWEST. SOME MODELS INDICATE A 2ND ROUND OF SHOWERS AND A FEW THUNDERSTORMS THIS EVENING... OTHERWISE SHOWERS WILL DIMINISH OVERNIGHT. WENT WITH CHANCE POPS MOST AREAS LATE TONIGHT AND SLIGHT CHANCE POPS WEST AND SOUTHWEST LATE TONIGHT. CONCERNING TEMPERATURES...WENT CLOSER TO 3 HOUR TEMPERATURES TONIGHT AS THEY WILL BE NEAR STEADY...EXCEPT FAR NORTH WHERE THEY MAY FALL SOME LATE TONIGHT AFTER LOW PRESSURE SYSTEM PASSES BY. WENT WITH LOWS FROM NEAR 50 FAR NORTHWEST TO ALMOST 60 SOUTH. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ISSUED AT 358 AM EDT SAT APR 30 2016 MODELS MOVE THE LOW PRESSURE SYSTEM ON TO THE EAST AND MOVE A COLD FRONT SOUTH ACROSS OUR REGION SUNDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN INDIANA LATE SUNDAY AND THIS SHOULD CAUSE SHOWERS AND A FEW THUNDERSTORMS TO BECOME MORE NUMEROUS SUNDAY AFTERNOON. WENT WITH CHANCE POPS MOST AREAS SUNDAY MORNING AND LIKELY POPS SUNDAY AFTERNOON. SHOWERS WILL GRADUALLY DIMINISH SUNDAY NIGHT AND DRY WEATHER WILL BE THE RULE MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE UPPER MIDWEST AND GREAT LAKES. LATEST MODEL TRENDS INDICATE MORE CLOUDS MONDAY AS AN AREA OF LOW PRESSURE MOVES ACROSS THE LOWER MISSISSIPPI VALLEY AND SOUTHEAST U.S. MONDAY...BUT ALL THE PRECIPITATION FROM THIS SHOULD REMAIN SOUTH OF OUR REGION MONDAY AND MONDAY NIGHT. CONCERNING TEMPERATURES WENT A LITTLE ABOVE A MOS BLEND SUNDAY WITH HIGHS FROM THE LOWER AND MIDDLE 60S NORTH TO LOWER 70S SOUTH. MONDAY WILL SEE HIGHS IN THE LOWER TO MIDDLE 60S. LOWS WILL BE IN THE MIDDLE 40S TO LOWER 50S SUNDAY NIGHT AND IN THE 40S MONDAY NIGHT WHICH IS NEAR A MOS BLEND. && .LONG TERM /TUESDAY THROUGH FRIDAY NIGHT/... ISSUED AT 358 AM EDT SAT APR 30 2016 THE EXTENDED PERIOD WILL START OUT WITH DRY CONDITIONS ON TUESDAY WITH HIGH PRESSURE AT THE SURFACE. HOWEVER...THE PATTERN WILL QUICKLY BECOME MORE ACTIVE BY TUESDAY NIGHT AS A LOW PRESSURE SYSTEM SLIDES ACROSS THE GREAT LAKES REGION...FINALLY SETTLING INTO THE OHIO VALLEY BY THURSDAY. PERIODIC CHANCES FOR RAIN SHOWERS WILL BE POSSIBLE WITH THIS SYSTEM FROM TUESDAY NIGHT THROUGH THURSDAY MORNING...BUT A LACK OF INSTABILITY WILL CONTINUE TO KEEP THUNDERSTORMS OUT OF THE FORECAST FOR NOW. AS THE SYSTEM MOVES INTO THE DELMARVA AREA LATE IN THE WEEK...RAIN CHANCES WILL INCREASE AGAIN ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA ON THE BACK SIDE. MEANWHILE...TEMPERATURES THROUGH THE PERIOD WILL BE NEAR NORMAL WITH HIGHS IN THE MID TO UPPER 60S AND LOWS IN THE 40S. && .AVIATION /DISCUSSION FOR 301800Z TAF ISSUANCE/... ISSUED AT 1238 PM EDT SAT APR 30 2016 IFR CEILINGS SHOULD CONTINUE AT THE SITES THROUGH THE AFTERNOON AND INTO THE EVENING. WIDESPREAD RAIN COVERAGE WILL LESSEN THIS AFTERNOON WITH SCATTERED SHOWERS AND POSSIBLY SOME EMBEDDED THUNDERSTORMS TAKING IT/S PLACE. MAY INCLUDE VCTS FOR A FEW HOURS LATE THIS AFTERNOON/EVENING BUT STILL MULLING THAT OVER AS PROBABILITY AT ANY GIVEN LOCATION IS NOT HIGH. CHANCES FOR RAIN ARE MUCH LOWER TONIGHT AND INTO SUNDAY MORNING...BUT COULD SEE SOME LOW VISIBILITIES DEVELOP DURING THE OVERNIGHT GIVEN THE AMPLE LOW LEVEL MOISTURE. NOT HIGH ENOUGH CONFIDENCE IN THIS TO GO LOWER THAN IFR AT THIS TIME. STILL EXPECT TO SEE SOME WIND GUSTS AROUND 20 KTS THIS AFTERNOON BUT THOSE SHOULD CEASE AROUND SUNSET. EXPECTING RAIN TO START UP AGAIN BY SUNDAY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH/MK SHORT TERM...JH LONG TERM...TDUD AVIATION...CP
Hazardous weather outlook, Apr 30, 8:35 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 935 AM EDT SAT APR 30 2016 INZ021-029>031-038-040>042-011000- CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 935 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. BUT WE ARE NOT EXPECTING SEVERE WEATHER AT THIS TIME. HAZARDS: LIGHTNING...GUSTY WINDS...SMALL HAIL. TIMING: LATE THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: LOW PRESSURE WILL MOVE EAST ACROSS THE MIDDLE MISSISSIPPI VALLEY LATER TODAY AND TO NORTH CENTRAL INDIANA LATE TONIGHT. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY. OTHERWISE...IT WILL BE COOL WITH ONLY A FEW LIGHT SHOWERS LATER NEXT WEEK. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN INDIANA LATE SUNDAY. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK...THEN A CLOSED UPPER LOW WILL MOVE INTO THE GREAT LAKES BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-035>037-039-043>049-051>057-060>065-067>072-011000- WARREN-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 935 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE...MAINLY NEAR AND SOUTH OF A SEYMOUR TO SULLIVAN LINE...WHERE THERE IS A SLIGHT RISK OF SEVERE WEATHER. HAZARDS: LARGE HAIL...DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND LIGHTNING. TIMING: LATE THIS AFTERNOON AND TONIGHT. DISCUSSION: LOW PRESSURE WILL MOVE EAST ACROSS THE MIDDLE MISSISSIPPI VALLEY LATER TODAY AND TO NORTH CENTRAL INDIANA LATE TONIGHT. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY. OTHERWISE...IT WILL BE COOL WITH ONLY A FEW LIGHT SHOWERS LATER NEXT WEEK. DISCUSSION: AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN INDIANA LATE SUNDAY. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK...THEN A CLOSED UPPER LOW WILL MOVE INTO THE GREAT LAKES BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:41 PM CDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 4 days |
Nearby
River Flood Warnings in Illinois, 2016River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.